Maine, 2007

Heavy Snow in Maine, April 12 to 13, 2007

April 12 to 13, 2007 · NWS CAR · 11 events in 11 counties and zones

Low pressure tracking across the Gulf of Maine to Nova Scotia from late on the 12th through the 13th brought heavy snow to the region. becoming heavy at times.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAR wrote it up.

Low pressure tracking across the Gulf of Maine to Nova Scotia from late on the 12th through the 13th brought heavy snow to the region. Snow began during the late afternoon and evening of the 12th across Downeast areas then expanded north early that night...becoming heavy at times. Snow...heavy at times...then continued through the morning of the 13th before ending. Storm total snow accumulations ranged from 8 to 12 inches across much of the region. Slightly lesser accumulations of 6 to 10 inches were reported across northwest areas...furthest from the track of the low. Accumulations of 6 to 10 inches were also reported across southeast portions of the region...where the snow mixed with some sleet and rain. Heavy wet snow weighing down branches and power lines contributed to power outages. Several thousand customers across the region lost power for varying lengths of time.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before the first event at Apr 12, 3:09 PM EST, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 12, 3:09 PM EST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT THU APR 12 2007

.SYNOPSIS...
LOW PRESSURE WILL TRACK THROUGH THE GULF OF MAINE TONIGHT THEN
SOUTH OF NOVA SCOTIA FRIDAY INTO FRIDAY NIGHT. WEAK HIGH PRESSURE
WILL BUILD OVER THE AREA SATURDAY INTO SATURDAY NIGHT. A STRONG
STORM SYSTEM WILL APPROACH SOUTHERN NEW ENGLAND ON SUNDAY AND
REMAIN THERE ON MONDAY. THE LOW WILL DRIFT EAST OF THE NEW ENGLAND
COAST ON TUESDAY.
&&

.NEAR TERM /THROUGH FRIDAY/...
PRIMARY LOW PRESSURE OVER THE GREAT LAKES WITH SECONDARY LOW
PRESSURE TRACKING INTO THE GULF OF MAINE TONIGHT WILL SPREAD
MIXED PRECIPITATION ACROSS DOWNEAST AREAS AND SNOW OVER
CENTRAL AND NORTHERN AREAS THIS EVENING. THE AIRMASS IS VERY
DRY AHEAD OF THIS SYSTEM WHICH WILL ALLOW EVAPORATIONAL COOLING
TO KEEP BOUNDARY LAYER TEMPERATURES COLD ENOUGH FOR SNOW ACROSS
MUCH OF THE AREA. THICKNESSES ON BOTH THE NAM AND GFS ALSO SHOW
BOUNDARY LAYER TEMPERATURES COLD ENOUGH FOR SNOW DOWN TO THE
COAST. THE WINTER STORM WARNING WAS EXPANDED TO INCLUDE INTERIOR
DOWNEAST ZONES AND A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR
COASTAL ZONES. MODELS SHOW A FOCUS OF HEAVIER PRECIPITATION ACROSS
NORTHERN DOWNEAST AND CENTRAL MAINE HIGHLANDS OVERNIGHT. WARNINGS
WILL INCREASE SNOW AMOUNTS TO UP TO A FOOT OF SNOW IN THESE
PLACES OVERNIGHT. SNOW WILL GRADUALLY DECREASE IN INTENSITY FROM
SOUTH TO NORTH ON FRIDAY WITH LINGERING SNOW SHOWERS POSSIBLE
FRIDAY NIGHT. ROADS MAY BE SLUSHY AND SNOW COVERED DURING THE
MORNING BUT WILL LIKELY BECOME JUST WET DURING THE MIDDAY HOURS AS
THE RADIANT WARMTH OF SUNSHINE THROUGH THE CLOUDS WARMS SURFACES.
&&

.SHORT TERM /FRIDAY NIGHT THROUGH MONDAY NIGHT/...
SURFACE TROUGH EXTENDING WESTWARD FROM THE DEPARTING LOW SOUTH OF
NOVA SCOTIA WILL KEEP SNOW SHOWERS ACROSS THE REGION /ESPECIALLY
NORTHERN ZONES/ FRIDAY NIGHT. MODELS ARE IN GOOD AGREEMENT TAKING
WEAK SURFACE RIDGE OVER QUEBEC PROVINCE SOUTHWARD PROVIDING DRY
NORTH TO NORTHEAST FLOW INTO THE REGION DURING SATURDAY INTO SUNDAY.

THE NEXT SYSTEM TO TAKE SHAPE IN THE SHORT TERM WILL BE AN AREA OF
UPPER LEVEL ENERGY JUST NORTH OF THE GREAT LAKES PHASING WITH
ENERGY MOVING EAST FROM THE SOUTHERN PLAINS ON SUNDAY INTO SUNDAY
NIGHT. THE OPERATIONAL RUNS OF THE GFS...NAM...ECMWF AND THE
ENSEMBLE RUN OF THE GFS ALL FAVOR A PHASING AND DEEPENING OF THE
UPPER TROUGH ALLOWING LOW PRESSURE OVER THE GULF STATES TO RAPIDLY
DEEPEN INTO A MAJOR COASTAL STORM AS IT MOVES OFF THE MID ATLANTIC
COAST SUNDAY NIGHT AND STALLS IN THE VICINITY OF LONG ISLAND AND
THE SOUTHERN NEW ENGLAND COAST EARLY MONDAY.

INTENSE LOW LEVEL JET /IN EXCESS OF 75 KT/ DEVELOPING IN ADVANCE
OF THIS SYSTEM WILL PROVIDE TREMENDOUS MOISTURE TRANSPORT FROM THE
ATLANTIC OCEAN ACROSS AT LEAST THE SOUTHERN AND CENTRAL PORTION OF
THE CWA SUNDAY NIGHT AND MONDAY. WITH THE DEEP EASTERLY LOW LEVEL
JET IN PLACE...ALIGNED AND PARALLEL TO THE DOWNEAST COASTAL PLAIN...
AT THIS TIME NOT EXPECTING COASTAL FLOODING PROBLEMS DESPITE THE
HIGHEST SPRING TIDE OF THE MONTH OCCURRING EARLY NEXT WEEK. HOWEVER
SPLASH OVER FROM THE GENERATED WAVE ACTION WILL LIKELY AFFECT THE
OUTER ISLANDS MONDAY. IN ADDITION...UPSLOPE FLOW WILL ENHANCE
PRECIPITATION AMOUNTS INTO THE WESTERN MOUNTAINS.

SURFACE LOW GRADUALLY WEAKENS BENEATH STRONG CUTOFF ALOFT OFF THE
SOUTHERN NEW ENGLAND COAST MONDAY NIGHT. EAST TO NORTHEAST LOW
LEVEL FLOW WILL KEEP DEEP MOISTURE IN PLACE ESPECIALLY OVER
CENTRAL AND DOWNEAST AREAS THROUGH MONDAY NIGHT.
&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE LONG TERM MODELS HAVE DIFFICULTY WITH THE EXACT LOCATION OF
THE INTENSE LOW PRESSURE SYSTEM PAST MONDAY. THE CURRENT GFS KEEPS
IT MUCH FARTHER TO THE SOUTH WHILE THE ECMWF AND CANADIAN TRACK
IT TO THE NORTHWEST ALONG THE SOUTHERN EDGE OF THE GULF OF MAINE.
ATTM THE LATTER SOLUTION SEEMS MORE LIKELY. WITH THE LOW STILL IN
THE VICINITY OF THE AREA FOR TUESDAY AND WEDNESDAY THEN...EXPECT A
CHANCE FOR PRECIPITATION TO REMAIN FOR BOTH DAYS WITH CLOUDY TO
MOSTLY CLOUD SKIES. THURSDAY LOOKS TO REMAIN MOSTLY CLOUDY WITH
DECREASING POPS AS LOW CONTINUES ITS NORTHWEST TRACK EAST OF NOVA
SCOTIA.
&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CONDITIONS WILL LOWER TO IFR AND LIFR IN DEVELOPING SNOW TONIGHT
AND FRIDAY. IFR CONDITIONS MAY IMPROVE TO MVFR AS SNOW TAPERS OFF
LATE FRIDAY. WEAK RIDGING WILL BRING VFR CONDITIONS TO MUCH OF THE
REGION SATURDAY INTO SUNDAY. MVFR AND IFR CONDITIONS EXPECTED AT
LEAST DOWNEAST SUNDAY NIGHT INTO MONDAY.
&&

.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OVER 25 KT AND SEAS
OVER 5 FT TONIGHT AS THE LOW CENTER TRACKS THROUGH THE GULF OF MAINE.
WINDS WILL GRADUALLY COME DOWN FRIDAY BUT SEAS WILL REMAIN OVER 5 FT.

WEAK SURFACE RIDGE WILL BUILD ACROSS THE WATERS KEEPING WINDS/SEAS
BELOW SCA CRITERIA SATURDAY INTO SUNDAY. VERY TIGHT PRESSURE
GRADIENT WILL REACH THE WATERS RESULTING IN SCA CONDITIONS LATE
SUNDAY AND SUNDAY NIGHT. STRONG LOW LEVEL JET /IN EXCESS OF 70 KT/
WILL MOVE ACROSS THE WATERS WITH AT LEAST STRONG GALE FORCE
CONDITIONS AFFECTING THE WATERS MONDAY INTO MONDAY NIGHT.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY
     FOR MEZ001-002.
     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 2 PM EDT FRIDAY
     FOR MEZ003>006-010-011-031-032.
     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM EDT
     FRIDAY FOR MEZ015>017.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 12 PM EDT
     FRIDAY FOR MEZ029-030.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EDT FRIDAY
     FOR ANZ050.
&&

NEAR TERM...BLOOMER
SHORT TERM...FITZSIMMONS
LONG TERM...WEITLICH
AVIATION...BLOOMER
MARINE...BLOOMER/FITZSIMMONS
Hazardous weather outlook, Apr 12, 2:35 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
335 PM EDT THU APR 12 2007

MEZ001-002-131945-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
335 PM EDT THU APR 12 2007

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ003>006-010-011-031-032-131945-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
335 PM EDT THU APR 12 2007

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ015>017-131945-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
335 PM EDT THU APR 12 2007

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ029-030-131945-
COASTAL HANCOCK-COASTAL WASHINGTON-
335 PM EDT THU APR 12 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 12 PM
EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

ANZ050-131945-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
335 PM EDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GALE FORCE WINDS ARE POSSIBLE LATE SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MCB

In the hours before

Special weather statement, Apr 12, 4:29 PM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
529 PM EDT THU APR 12 2007

MEZ010-015-016-029-031-130100-
CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
COASTAL HANCOCK-SOUTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...ELLSWORTH...BAR HARBOR...
BLUE HILL...DOVER-FOXCROFT...MILO...GUILFORD
529 PM EDT THU APR 12 2007

...MODERATE TO HEAVY SNOWFALL IS MOVING EAST INTO WESTERN
PORTIIONS OF DOWNEAST AND THE CENTRAL HIGHLANDS OF MAINE THIS EVENING...

LATEST DOPPLER INDICATES INDICATES AN AREA OF MODERATE TO HEAVY
SNOWFALL MOVING EAST INTO WESTERN PORTIONS OF DOWNEAST AND THE
CENTRAL HIGHLANDS OF MAINE. THIS TREND WILL CONTINUE THROUGH THE
EARLY EVENING HOURS AS THE SNOWFALL EVENTUALLY SPREADS OVER THE
REST OF DOWNEAST AND EAST CENTRAL MAINE. DESPITE MILD SURFACE
TEMPERATURES IN THE LOWER 40S AHEAD OF THE SNOWFALL...
EVAPORATIONAL COOLING OF INITIAL PRECIPITATION IN VERY DRY LOW
LEVEL AIR AND DYNAMIC COOLING FROM ALOFT DUE TO HIGH PRECIPITATION
RATES WILL RESULT IN PRECIPITATION BEGINNING AS SNOW OR RAPIDLY
TRANSITIONING TO SNOW AFTER A BRIEF PERIOD AS RAIN AND SNOW MIX
AT THE ONSET.

SNOWFALL RATES OVER THIS AREA COULD REACH 1 TO 2 INCHES PER HOUR
BY MID EVENING. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING
ROAD CONDITIONS FROM DRY TO WET EARLY THIS EVENING TO SNOW COVERED
BY MID EVENING.

VJN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 heavy snow. Local standard time, as filed.

Heavy Snow, Central Penobscot

When
April 12, 8:00 PM EST to April 13, 12:00 PM EST
Where
Central Penobscot forecast zone
Reported by
Trained Spotter
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 6 to 10 inches.|

Heavy Snow, Southern Piscataquis

When
April 12, 8:00 PM EST to April 13, 12:00 PM EST
Where
Southern Piscataquis forecast zone
Reported by
Trained Spotter
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 8 to 12 inches.|

Heavy Snow, Northern Washington

When
April 12, 8:00 PM EST to April 13, 12:00 PM EST
Where
Northern Washington forecast zone
Reported by
Trained Spotter
Coordinates
44.970, -67.609 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 6 to 10 inches.|

Heavy Snow, Southern Penobscot

When
April 12, 8:00 PM EST to April 13, 9:00 AM EST
Where
Southern Penobscot forecast zone
Reported by
Trained Spotter
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 5 to 8 inches.|

Heavy Snow, Northern Somerset

When
April 12, 10:00 PM EST to April 13, 12:00 PM EST
Where
Northern Somerset forecast zone
Reported by
Trained Spotter
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 6 to 10 inches.|

Heavy Snow, Northern Piscataquis

When
April 12, 10:00 PM EST to April 13, 12:00 PM EST
Where
Northern Piscataquis forecast zone
Reported by
Trained Spotter
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 8 to 12 inches.|

Heavy Snow, Northern Penobscot

When
April 12, 10:00 PM EST to April 13, 12:00 PM EST
Where
Northern Penobscot forecast zone
Reported by
Trained Spotter
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 8 to 12 inches.|

Heavy Snow, Central Piscataquis

When
April 12, 10:00 PM EST to April 13, 12:00 PM EST
Where
Central Piscataquis forecast zone
Reported by
Trained Spotter
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 8 to 12 inches.|

Heavy Snow, Northwest Aroostook

When
April 13, 1:00 AM EST to 12:00 PM EST
Where
Northwest Aroostook forecast zone
Reported by
Trained Spotter
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 6 to 10 inches.|

Heavy Snow, Northeast Aroostook

When
April 13, 1:00 AM EST to 12:00 PM EST
Where
Northeast Aroostook forecast zone
Reported by
Trained Spotter
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 7 to 11 inches.|

Heavy Snow, Southeast Aroostook

When
April 13, 1:00 AM EST to 12:00 PM EST
Where
Southeast Aroostook forecast zone
Reported by
Trained Spotter
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 8 to 12 inches.|

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2007Every state in 2007This day in weather historyWarnings in Maine, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 19435, 19436, 19437, 19438, 19431, 19432, 19433, 19434, 19428, 19429, 19430.